# SDR DALA1214799235

- Difficulty date: January 15, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,943 hours, 19,427 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM INSPECT MLG RETRACT ACTUATOR FITTING REF EA 02-093855-03AD REV A.OPN 0201 ME02 E -151.
